| Catalog Number |
6002-680-000 |
| Medical Device Problem Code |
Imprecision (1307)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a case using the spine map 3d 3.1 software, the navigation was inaccurate by about 4-5 millimeters.
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.Additional data: h4.
Event or Problem Description